| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced vision blurry at all distances, trouble seeing while driving, both near and far vision not as crisp.Clinical reason is patient left -1.0 with company lens, refractive goal not achieved.The iol was exchanged for advanced technology intraocular lenses (atiol) lens 3 months 20 days following the initial implant procedure.Additional information has been requested.